# SDR ASOA20130402116

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 CORRODED AT NUT PLATES AT STRINGER 14-15L.  R & R FRAME 65 DOUBLER IAW SRM 51-40-02 AND EC5310-01505, REV A.  ACFT APPROVED FOR RETURN TO SERVICE.
